# SDR AWXA200700090

- Difficulty date: January 8, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 64,491 hours, 27,849 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140N1530
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - EXTERIOR FUSELAGE  SKIN BULGE, 1380, S28R CAUSED BY CORROSION ON STRINGER.  REPAIRED S28R, BS 1380 IAW ER 19-5361-07012-HF1.
